LAWRENCE PARSONS, M. D.; WARREN G. HARDING 2ND, M.D., L.R.C.P. and S. (Edin.)
In a previous article we1 reported four fatalities from the use of cinchophen. Three of the patients had been under a mail order treatment for chronic arthritis. All four cases exhibited subacute hepatic degeneration ("yellow atrophy"). Eleven similar cases studied at necropsy by others, presented analogous changes. Several cases subsequently reported, together with others that were overlooked in the preparation of the previous report, increase the total number of fatalities in the literature to thirty-two.1-20 Of this number twenty-six have been autopsied. In all of these cases the essential pathological changes were limited to the liver. Recently we have observed
Learn more about subscription options.
Register Now for a free account.
PARSONS L, HARDING WG. Fatal Cinchophen Poisoning: Report of Six Cases. Ann Intern Med. 1932;6:514–517. doi: 10.7326/0003-4819-6-4-514
Download citation file:
Published: Ann Intern Med. 1932;6(4):514-517.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only